MathSciNet Relay Station
MathSciNet bibliographic data
MR1827810 (2002d:05112) 05C80
Vu, Van H. A large deviation result on the number of small subgraphs of a random graph. Combin. Probab. Comput. 10 (2001), no. 1, 79–94.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement